A note on partial*–algebras and spaces of distributions

Risultato della ricerca: Chapter

Abstract

Given a rigged Hilbert space (D,H,D'), the spaces D_{loc are considered. It is shown that, if D is a Hilbert *-algebra, D_{loc} carry out a natural structure of partial *-algebra. Furthermore, on D_{loc} it is defined a topology, so that D_{loc} is an interspace. Examples from distributions theory are considered.
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di Matematica pura ed applicata, vol VI
Pagine63-69
Numero di pagine7
Stato di pubblicazionePublished - 2014

Fingerprint Entra nei temi di ricerca di 'A note on partial*–algebras and spaces of distributions'. Insieme formano una fingerprint unica.

Cita questo